# SDR SWAA2015030537140

- Difficulty date: February 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 68,747 hours, 56,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 500B+6 TO 500B+7, STRINGER 16L.  REPAIRED SKIN IAW SRM & EA.
